| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by the customer that while inserting a single lumen picc line powerpicc provena, there was air being drawn through tracking wire grommet and difficulty flushing due to saline also escaping from grommet rubber where tracking wire enters.Most concerning was that there was visible air being drawn into the picc catheter during the insertion process from tracking wire grommet.Adverse event was avoided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking stopper was confirmed.The returned sample was found to exhibit the same features as a previously investigated event, and the root cause was found to be within the scope.Note that the originally-implicated device was not returned; however, since the described issue was observed on the returned sealed kit samples the investigation is confirmed for those kits.This complaint will be recorded for future trending and monitoring purposes.